# SDR SWI2025F01459

- Difficulty date: October 5, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N305SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000866
- Aircraft time: 11,954 hours, 8,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA R/H SEAT TRACK BETWEEN FR16-17 AS MARKED.  (C-CHECK RO 10/23/2025)REMOVED AND REPLACED R/H SEAT TRACK IN THE FORWARD WET AREA, BETWEEN FRAMES 12 AND 23 REF ERJ175 SRM 51-40-08.  SEE CONTINUATION CARD FOR ALL WORK PERFORMED.SEAT TRACK REPLACED WITH O.E.M. PARTS.  NO CHANGE TO WEIGHT AND BALANCE.
